If you are experiencing problems downloading PDF or HTML fulltext, our helpdesk recommend clearing your browser cache and trying again. If you need help in clearing your cache, please click here . Still need help? Email help@ingentaconnect.com

Publisher: Elsevier

Related content
Volume 326, Number 9, May 1998

< previous issue | all issues | next issue >

Favourites:Add to Favourites

On the (?k)-half reconstructibility of finite tournaments
pp. 1037-1040(4)
Authors: Boudabbous, Y.; Dammak, J.

Favourites:Add to Favourites

On the vanishing of principal value integrals
pp. 1041-1046(6)
Authors: denef, J.; Jacobs, P.

Favourites:Add to Favourites

Local root numbers of elliptic curves for p = 2 or 3
pp. 1047-1052(6)
Author: Halberstadt, E.

Favourites:Add to Favourites

Quillen homology for Poisson algebras
pp. 1053-1058(6)
Author: Fresse, B.

Favourites:Add to Favourites

Variational inequalities and time-dependent traffic equilibria
pp. 1059-1062(4)
Authors: Daniele, P.; Maugeri, A.; Oettli, W.

Favourites:Add to Favourites

Proper holomorphic mapping between certain domains in Cn
pp. 1063-1068(6)
Author: Ourimi, N.

Favourites:Add to Favourites

Duality solutions for pressureless gases
pp. 1073-1078(6)
Authors: Bouchut, F.; James, F.

Favourites:Add to Favourites

Hidden shape derivative in the wave equation with Dirichlet boundary condition
pp. 1079-1084(6)
Authors: Cagnol, J.; Zolesio, J.

Favourites:Add to Favourites

Fully nonlinear stochastic partial differential equations
pp. 1085-1092(8)
Authors: Lions, P.; Souganidis, P.E.

Favourites:Add to Favourites
Favourites:Add to Favourites

On the cancellation problem for surfaces
pp. 1111-1116(6)
Author: Wilkens, J.

Favourites:Add to Favourites

Best constants in Sobolev inequalities for compact manifolds of nonpositive curvature
pp. 1117-1121(5)
Authors: Aubin, T.; Druet, O.; Hebey, E.

Favourites:Add to Favourites
Favourites:Add to Favourites

Minimal distances and ideal distances
pp. 1127-1130(4)
Author: Rio, E.

Favourites:Add to Favourites
Favourites:Add to Favourites

Robust estimation for elliptically symmetric distributions with unknown covariance matrix
pp. 1135-1140(6)
Authors: Fourdrinier, D.; Strawderman, W.E.; Wells, M.T.

Favourites:Add to Favourites

Testing hypotheses on the Fourier coefficients of nonlinear regression
pp. 1141-1144(4)
Authors: Mohdeb, Z.; Mokkadem, A.

Favourites:Add to Favourites

On the spectral properties of discrete Schrodinger operators
pp. 1145-1150(6)
Authors: Boutet de Monvel, A.; Sahbani, J.

Favourites:Add to Favourites

Acoustic wave scattering by a semi-infinite waveguide
pp. 1151-1154(4)
Authors: Cutzach P.-M.; Luneville, E.

Favourites:Add to Favourites

Remarks on ellipticity and regularity for non-inhibited shells and other constrained systems
pp. 1155-1162(8)
Authors: Brezzi, F.; Gerard, P.; Sanchez-Palencia, E.

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more